Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Sufficient Conditions of Blow-up and Bound Estimations of Blow-up Time for a Parabolic Equation in Multi-Dimensional Space

Sufficient Conditions of Blow-up and Bound Estimations of Blow-up Time for a Parabolic Equation in Multi-Dimensional Space

Year:    2019

Author:    Xiaona Miao, Xiaomin Xue, Fushan Li

Journal of Nonlinear Modeling and Analysis, Vol. 1 (2019), Iss. 3 : pp. 415–424

Abstract

In this paper, we establish some sufficient conditions on the heat source function and the heat conduction function of the parabolic equation to guarantee that u(x,t) blows up at finite time, and give upper and lower bounds of the blow-up time in multi-dimensional space.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.12150/jnma.2019.415

Journal of Nonlinear Modeling and Analysis, Vol. 1 (2019), Iss. 3 : pp. 415–424

Published online:    2019-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    10

Keywords:    Sufficient conditions blow-up upper and lower bounds multi-dimensional space.

Author Details

Xiaona Miao Email

Xiaomin Xue Email

Fushan Li Email